Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1989, Volume 33, Issue 3, Pages 613–629
DOI: https://doi.org/10.1070/IM1989v033n03ABEH000859
(Mi im1231)
 

This article is cited in 13 scientific papers (total in 13 papers)

Fractional indices of log Del Pezzo surfaces

V. A. Alexeev
References:
Abstract: The fractional index of a (possibly singular) QQ-Gorenstein del Pezzo surface X is the greatest rational number r such that KXrH, where H is a primitive Cartier divisor. This paper describes the set of values taken by fractional indices of del Pezzo surfaces with log terminal singularities.
Bibliography: 7 titles.
Received: 15.03.1988
Bibliographic databases:
UDC: 512.774
MSC: Primary 14J26; Secondary 14J05, 14J17, 14J25, 14E30, 51F15
Language: English
Original paper language: Russian
Citation: V. A. Alexeev, “Fractional indices of log Del Pezzo surfaces”, Math. USSR-Izv., 33:3 (1989), 613–629
Citation in format AMSBIB
\Bibitem{Ale88}
\by V.~A.~Alexeev
\paper Fractional indices of log Del Pezzo surfaces
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 3
\pages 613--629
\mathnet{http://mi.mathnet.ru/eng/im1231}
\crossref{https://doi.org/10.1070/IM1989v033n03ABEH000859}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=984220}
\zmath{https://zbmath.org/?q=an:0724.14023}
Linking options:
  • https://www.mathnet.ru/eng/im1231
  • https://doi.org/10.1070/IM1989v033n03ABEH000859
  • https://www.mathnet.ru/eng/im/v52/i6/p1288
    Erratum
    This publication is cited in the following 13 articles:
    1. Christopher Hacon, James McKernan, Chenyang Xu, “ACC for log canonical thresholds”, Ann. Math, 180:2 (2014), 523  crossref
    2. Yu. G. Prokhorov, “ON LOG CANONICAL THRESHOLDS. II”, Communications in Algebra, 30:12 (2002), 5809  crossref
    3. Frieda M. Ganter, “Properties of —P · P for Gorenstein surface singularities”, Math Z, 223:1 (1996), 411  crossref  mathscinet  zmath  isi
    4. M. V. Degtyarev, “A bound on the Picard number of a resolution of singularities of the Fano $\operatorname{SL}(2)$-variety”, Russian Math. Surveys, 51:2 (1996), 324–325  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Frieda M. Ganter, “Properties of $-P\cdot P$ for Gorenstein surface singularities”, Math Z, 223:3 (1996), 411  crossref
    6. Frieda Marshall Ganter, “-P.P For surfaces zn= f(x, y)”, Communications in Algebra, 23:3 (1995), 1171  crossref
    7. R. Blache, “Two aspects of log terminal surface singularities”, Abh Math Semin Univ Hambg, 64:1 (1994), 59  crossref  mathscinet  zmath
    8. Valery Alexeev, “Two two-dimensional terminations”, Duke Math. J., 69:3 (1993)  crossref
    9. A. A. Borisov, L. A. Borisov, “Singular toric Fano varieties”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 277–283  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. Kollar J., “Flips and Abundance for Algebraic Threefolds - a Summer Seminar at the University-of-Utah (Salt-Lake-City, 1991) - Preface”, Asterisque, 1992, no. 211, 1+  mathscinet  isi
    11. V. V. Nikulin, “Algebraic three-folds and the diagram method”, Math. USSR-Izv., 37:1 (1991), 157–189  mathnet  crossref  mathscinet  zmath  adsnasa
    12. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities. III”, Math. USSR-Izv., 35:3 (1990), 657–675  mathnet  crossref  mathscinet  zmath
    13. V. V. Nikulin, “Del Pezzo surfaces with log-terminal singularities”, Math. USSR-Sb., 66:1 (1990), 231–248  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:459
    Russian version PDF:131
    English version PDF:36
    References:70
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025